MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0310-3D-A2
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that during preparation, the doctor noticed fibers on the coil.The coil was never used on the patient.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer provided an image showing a fiber positioned between the introducer and the shrink lock, which is consistent with the alleged product issue.However, the investigation of the returned coil system did not identify a fiber on the device or inside the returned packaging.As the fiber seen in the provided image was absent from returned device, the investigation could not perform ftir (fourier transform infrared) analysis to determine the origin of the fiber.
 
Event or Problem Description
Additional information received that provided an image and was reviewed.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20887300
Report Number2032493-2024-00884
Device Sequence Number15429446
Product Code KRD
UDI-Device Identifier00816777025487
UDI-Public(01)00816777025487(11)240726(17)290630(10)0000663218
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0310-3D-A2
Device Lot Number0000663218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown